Header

UZH-Logo

Maintenance Infos

The area of a self-similar fragmentation


Bertoin, J (2012). The area of a self-similar fragmentation. ALEA: Latin American Journal of Probability and Mathematical Statistics, 9:53-66.

Statistics

Downloads

49 downloads since deposited on 18 Apr 2013
30 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2012
Deposited On:18 Apr 2013 12:12
Last Modified:05 Apr 2016 16:44
Publisher:Instituto nacional de matemática pura e aplicada
ISSN:1980-0436
Free access at:Official URL. An embargo period may apply.
Official URL:http://alea.impa.br/articles/v9/09-02.pdf

Download

Preview Icon on Download
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 239kB

Author Collaborations